@article{DMGT_2015_35_1_a6,
author = {Chen, Lily and Li, Xueliang and Yang, Kang and Zhao, Yan},
title = {The {3-Rainbow} {Index} of a {Graph}},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {81--94},
year = {2015},
volume = {35},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2015_35_1_a6/}
}
Chen, Lily; Li, Xueliang; Yang, Kang; Zhao, Yan. The 3-Rainbow Index of a Graph. Discussiones Mathematicae. Graph Theory, Tome 35 (2015) no. 1, pp. 81-94. http://geodesic.mathdoc.fr/item/DMGT_2015_35_1_a6/
[1] J.A. Bondy and U.S.R. Murty, Graph Theory (GTM 244, Springer, 2008).
[2] Y. Caro, A. Lev, Y. Roditty, Zs. Tuza and R. Yuster, On rainbow connection, Electron. J. Combin. 15(1) (2008) R57.
[3] G. Chartrand, G. Johns, K. McKeon and P. Zhang, Rainbow connection in graphs, Math. Bohem. 133 (2008) 85-98.
[4] G. Chartrand, F. Okamoto and P. Zhang, Rainbow trees in graphs and generalized connectivity, Networks 55 (2010) 360-367. doi:10.1002/net.20339
[5] G. Chartrand, G. Johns, K. McKeon and P. Zhang, The rainbow connectivity of a graph, Networks 54(2) (2009) 75-81. doi:10.1002/net.20296
[6] X. Li and Y. Sun, Rainbow Connections of Graphs (Springer Briefs in Math., Springer, 2012).
[7] X. Li, Y. Shi and Y. Sun, Rainbow connections of graphs: A survey, Graphs Combin. 29 (2013) 1-38. doi:10.1007/s00373-012-1243-2